# SDR HEEA955634

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 7110 · Engine Cowling System
- Part: Doubler Assy
- Part number: 350A5810262703
- Condition: Cracked
- Location: Lt Eng Cowl
- Part time: 875 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT ENGINE COWL LATCH WORN AND ATTACHING DOUBLER CRACKED.
